EconPapers    
Economics at your fingertips  
 

A new class of multivariate skew densities, with application to generalized autoregressive conditional heteroscedasticity models

Luc Bauwens and Sébastien Laurent

No 1793, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2005-01-01
Note: In : Journal of Business & Economic Statistics, 23(3), 346-353, 2005
References: Add references at CitEc
Citations: View citations in EconPapers (129)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A New Class of Multivariate Skew Densities, With Application to Generalized Autoregressive Conditional Heteroscedasticity Models (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1793

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:1793